# SDR SWIA202158588

- Difficulty date: April 1, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON PAX DOOR CLIP LOCATED APPROX AT FS340 UPPER INBD CORNER AGAINST INBD FORMER (UNDER HINGE)     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED PAX DOOR CLIP LOCATED APPRX AT FS340 UPPER INBD CORNER WITH A "NEW" CLIP DUE TO CORROSION 100% MATERIAL LOSS ON OLD CLIP REF. CRJ900 SRM 51-42-06-001-001-A01, SEE ATTACHED CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS
